# SDR 0602353230

- Difficulty date: October 29, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 1,210 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007597
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU, COM EMER L FAULT MESSAGE ON CIDS DEU.  REPLACED POWER SUPPLY AND RECONNECTED CONNECTOR.  OPERATIONAL CHECK OK.
